# SDR UPS04842883

- Difficulty date: June 30, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- Engine: Pwa JT3D3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, AFT PIT WEB CORRODED BETWEEN FS 1200 L35R.  REMOVED WEB FROM STA 1160 TO 1220, MAT ID FOR WEB AND SPLICES 7075T6 .125 PO NR 424554.3 IAW  DWG NR 3753772, FAB WEB AND SPLICES. ALODINED AND PRIMED IAW SRM 51-1-8, INSTALLED WEB FROM  STA 1160 TO 1220 L35R AND SPLICES IAW SRM 51-1-20D. AND T/R- 53-166.
